EconPapers    
Economics at your fingertips  
 

Attractiveness of Brownian queues in tandem

Eric A. Cator (), Sergio I. López () and Leandro P. R. Pimentel ()
Additional contact information
Eric A. Cator: Radboud University
Sergio I. López: UNAM
Leandro P. R. Pimentel: UFRJ

Queueing Systems: Theory and Applications, 2019, vol. 92, issue 1, No 2, 25-45

Abstract: Abstract Consider a sequence of n bi-infinite and stationary Brownian queues in tandem. Assume that the arrival process entering the first queue is a zero mean ergodic process. We prove that the departure process from the n-th queue converges in distribution to a Brownian motion as n goes to infinity. In particular this implies that the Brownian motion is an attractive invariant measure for the Brownian queueing operator. Our proof exploits the relationship between Brownian queues in tandem and the last-passage Brownian percolation model, developing a coupling technique in the second setting. The result is also interpreted in the related context of Brownian particles acting under one-sided reflection.

Keywords: Brownian queue; Tandem queues; Last-passage percolation; Exclusion process; 60K25; 60K35 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://link.springer.com/10.1007/s11134-019-09609-y Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:queues:v:92:y:2019:i:1:d:10.1007_s11134-019-09609-y

Ordering information: This journal article can be ordered from
http://www.springer.com/journal/11134/

DOI: 10.1007/s11134-019-09609-y

Access Statistics for this article

Queueing Systems: Theory and Applications is currently edited by Sergey Foss

More articles in Queueing Systems: Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:queues:v:92:y:2019:i:1:d:10.1007_s11134-019-09609-y